×

On characterizations of inner product spaces and generalizations of the H. Bohr inequality. (English) Zbl 0745.46029

Topics in mathematical analysis, Vol. Dedicated Mem. of A. L. Cauchy, Ser. Pure Math. 11, 803-819 (1989).
[For the entire collection see Zbl 0721.00014.]
The author gives some characterizations of inner product spaces, as well as proofs of several generalizations of the H. Bohr inequality.
Reviewer: Th.M.Rassias

MSC:

46C15 Characterizations of Hilbert spaces

Citations:

Zbl 0721.00014
PDFBibTeX XMLCite